# SDR CALA2023042601260

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N2136U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62648
- Aircraft time: 25,084 hours, 2,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 297960
- Condition: No Test
- Location: Ofar R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFAR RH EMERGENCY LIGHT BATTERY PACK (M33142) FAIL TEST. PN:D717 -01-100 AND SN:427403 OFAR RH EMERGENCY LIGHT BATTERY PACK (M33142) REPLACED AND OPERA TIONAL TEST CARRIED OUT. FOUND SATISFACTORY. (P/N ON:D717-01-100 AND S/N ON:297960)
